# SDR UPS02838531

- Difficulty date: May 15, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5779772485
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT - STA 1060 CABIN FLOORBEAM UPPER AFT FLANGE IS CRACKED HORIZONTALLY ACROSS AFT EDGE AT RBL 60.  CUTOUT CRACKED AREA IAW REO G08643.  FABRICATED REPAIR ANGLE IAW REO G08643.  INSTALLED REPAIR ANGLE AND FLOOR PANEL IAW DC8 SRM 51-1-20D, 51-1-11, & 51-3-0.
